Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anthony180

Accutane month 5 and red marks question..

Recommended Posts

Hey everyone im on my first week of month 5 on accutane. I havent had a new pimple in like 5 days and my skin doesnt feel like its going to be breaking out anymore. During the whole treatment the most pimples i'd have at same time would be like 3 or 4. But I have soooo many red marks on my cheeks it makes me look like i still have acne and im wondering if i should expcet improvement on my last 2 month from how i am now? I finish on April 30th and im wondering if the improvement is already done or should i expect more? I have alot alot of red marks on my cheeks and Im wondering if when I get off accutane they will fade faster and if getting sun when im off of it will do bad to the marks? THANKS EVERYONE IN ADVANCED!

Share this post


Link to post
Share on other sites

i'm wishing mine would fade away too, I feel like my acne is so smooth but these damn red marks lol. I'm only on week 7 though. But i've started using that aveeno ultra calming lotion and it helps a lil bit with the redness.

Share this post


Link to post
Share on other sites

from what i've seen it seems like peoples skin does continue to improve even after the treatment is over, good luck. Also your doc will probably put you on a retinoid for maintenance which will increase skin renewal/fade marks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×